# SDR 2001UALA00675

- Difficulty date: April 30, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1153 BL-0 TO RBL 46 T-CAP CORRODED. FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH BAC DRAWING 146T1060-2 AND SRM 51-40-02.
